# SDR QXEA0201778

- Difficulty date: October 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING, NR 5 FLAP TRACK, UPPER TRACK "A", HAS TWO LOCATIONS OF PITTING CORROSION. REPAIRED IAW HORIZON AIR EA 2-57-203.
